U.S. doctors online nowAsk doctors free
ZA
A 26-year-old female asked:

I was on accutane for acne treatment so i finished my pills on the 13th of september on the 28th i started realise i have pimples on my body and they so itchy so i dont know what is happening what could be the cause of it the pimples drys out ?

1 doctor answer1 doctor weighed in
Dr. LINDILE SOGA
A Verified Doctoranswered
A US doctor answeredLearn more
See your doctor : You need to be liaising with your treating doctor. This treatment approach is long term and information exchange with your doctor is key so that effectiveness and side effects are monitored closely by her/him

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Oct 12, 2020

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.